# SDR DALA2023111609446

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 BROKEN BONDING PLATE HINGE ARM 2 ON LH ELEVATOR. CORRECTIVE ACTION: REPLACED BONDING PLATE HINGE ARM 2 ON LH ELEVATOR AS PER A319 SRM 51-42-11 AND A320 FAM AMM 55-16-42-000-001-A. (0066697)
